MathSciNet Relay Station
MathSciNet bibliographic data
MR2765806 (2011k:91156) 91D10 (91B74 92D30)
Santonja, F.-J.; Villanueva, R.-J.; Jódar, L.; Gonzalez-Parra, G. Mathematical modelling of social obesity epidemic in the region of Valencia, Spain. Math. Comput. Model. Dyn. Syst. 16 (2010), no. 1, 23–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement